Explicit solutions of u=0 on the Friedmann-Robertson-Walker space-times
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 4, pp. 253-257.
@article{AIHPA_1981__35_4_253_0,
     author = {Klainerman, S. and Sarnak, P.},
     title = {Explicit solutions of $\square u = 0$ on the {Friedmann-Robertson-Walker} space-times},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {253--257},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {4},
     year = {1981},
     mrnumber = {650132},
     zbl = {0499.58028},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1981__35_4_253_0/}
}
TY  - JOUR
AU  - Klainerman, S.
AU  - Sarnak, P.
TI  - Explicit solutions of $\square u = 0$ on the Friedmann-Robertson-Walker space-times
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1981
SP  - 253
EP  - 257
VL  - 35
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1981__35_4_253_0/
LA  - en
ID  - AIHPA_1981__35_4_253_0
ER  - 
%0 Journal Article
%A Klainerman, S.
%A Sarnak, P.
%T Explicit solutions of $\square u = 0$ on the Friedmann-Robertson-Walker space-times
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1981
%P 253-257
%V 35
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1981__35_4_253_0/
%G en
%F AIHPA_1981__35_4_253_0
Klainerman, S.; Sarnak, P. Explicit solutions of $\square u = 0$ on the Friedmann-Robertson-Walker space-times. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 4, pp. 253-257. http://archive.numdam.org/item/AIHPA_1981__35_4_253_0/

[1] A. Einstein, The Meaning of Relativity. | Zbl

[2] F. Friedlander, Wave Equations in Curved Space Time, Cambridge Monographs. | Zbl

[3] Fritz John, Partial Differential Equations, Springer-Verlag.

[4] S. Hawking and G. Ellis, The Large Scale Structure of Space Time, Cambridge Monographs. | Zbl

[5] P. Lax and R. Phillips, Scattering Theory for Automorphic Functions, Annals of Mathematical Studies, Princeton. | Zbl